# SDR DALA2024060705862

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 23,548 hours, 11,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3002, WHITE EMERG LIGHTS AT SEAT 19, 20C INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRE UNDER SEAT 19B. OPS CHECK GOOD. PER A321 ESPM 20-53-21 AND A321 AWM 33-51-07. (LP 5947064)
